# SDR 9607892293

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293U
- Make and model: Boeing 727251
- Aircraft serial: 21504
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Part number: 658385
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 14,582 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE PRBC VALVE WITH A SERVICEABLE UNIT.
